I've been on Lexapro for almost four weeks now. The first week was rough with insomnia, jitters, exhaustion, etc. Once I hit week two all of that went away and I was getting the best sleep of my life. Now all of a sudden in the last week the insomnia has returned and I'm only getting a solid 2-3 hours of sleep per night. I toss and turn all night and I'm always awake by 4:30/5 and unable to fall back asleep. I've tried taking melatonin at night but that doesn't seem to be making a difference. Does it ever go away? Do I need a stronger sleep aid or a different med? I'm losing my mind.
I was on Lexapro, did not experience potential side effects, too bad for me I suffer from insomnia for over 25 years, have good and bad nights, well there are people suffering from musch worse things in life.
Anyway I fully empathize with you, sleep depravation has even been used as torture.
I suggest you speak with you Psychiatrist and get script for a sleep aid, it has been 4 week, you must be exhausted.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.